# SDR AALA202201105047

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 58,984 hours, 29,323 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: APU EMERGENCY SHUTDOWN MESSAGE ON EICAS. APU FIRE LIGHT ILLUMINATED. ACCOMPLISHED TSM 49-00-81-810-803-A AND RAN APU FOR SEVERAL HOURS WITH NO FAULTS NOTED.
